My brother has a baclofen punp for his spasms and has had it for 6 months now. His spasms were so bad he would nearly kick the therapist in the forehead while she was stretching his legs! He gets the medicine increased periodically a little at a time as needed. He does experince vibration sensations afterwards but that subsides after the first day.They feel slow increases of medicine is best. They seem to have calmed down considerably! since his last increase, which he is still on a low dosage. He was told that some spasticity can be a plus for circulation and muscle tone. He also takes Neurotin and Lerika for pain and stinging in his hands and legs that has not subsided as of yet. I hope this has helped you some and your imput on how the morphine is helping with the pain would be appreciated here.
p.s. I really hope your friend can find a doctor that can relate to his needs but untill then you will find much help and advice here with the Christopher Reeve Foundation.